# SDR HEEA0014643

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 1113025
- Condition: Flag Sticking
- Location: Hsi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAVIGATION FLAG STICKS.
